# SDR YENA2024072401032

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N4083J
- Make and model: Airbus A321-271N
- Aircraft serial: 11903
- Aircraft time: 617 hours, 91 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 636D0015509
- Part serial: 56063
- Condition: Failed
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#43, JFK-LGW. (ETOPS) 'ENG 2 LOOP A ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); REF T/S ON LP 4089779, ITEM #1. REMOVED AND REPLACED LOOP A ON #2 ENGINE ANGLED GEAR BOX IAW AMM 26-12-17. ALL CHECKS GOOD NO FAULT CURRENTLY PRESENT. THIS CLEARS MDDR 554847.MX-4 UPDATED, PLACARD REMOVED MCC NOTIFIED.
